SciELO - Scientific Electronic Library Online

 
vol.38 número4A certain subclass of uniformly convex functions defined by Bessel functionsOn graded 2-classical prime submodules of graded modules over graded commutative rings índice de autoresíndice de materiabúsqueda de artículos
Home Pagelista alfabética de revistas  

Servicios Personalizados

Revista

Articulo

Indicadores

Links relacionados

  • En proceso de indezaciónCitado por Google
  • No hay articulos similaresSimilares en SciELO
  • En proceso de indezaciónSimilares en Google

Compartir


Proyecciones (Antofagasta)

versión impresa ISSN 0716-0917

Resumen

AIT HAMMOU, Mustapha  y  AZROUL, El Houssine. Nonlinear elliptic problems in weighted variable exponent Sobolev spaces by topological degree. Proyecciones (Antofagasta) [online]. 2019, vol.38, n.4, pp.733-751. ISSN 0716-0917.  http://dx.doi.org/10.22199/issn.0717-6279-2019-04-0048.

In this paper, we prove the existence of solutions for the nonlinear p(·)-degenerate problems involving nonlinear operators of the form − div a(x, ∇u) = f(x, u, ∇u) where a and f are Carathéodory functions satisfying some nonstandard growth conditions.

Palabras clave : Nonlinear elliptic equation; Weighted Sobolev spaces with variable exponent; Dirichlet problem..

        · texto en Inglés     · Inglés ( pdf )